# SDR SWIA2024080700003

- Difficulty date: August 3, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 47,252 hours, 40,643 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

L ENG OIL PRESS WARNING IN FLIGHT. INTERMITTENT AT CLIMB OUT AND CRUISE. COMPLIED WITH QRH. PRESSURE INDICATED BETWEEN 28-35PSI INITIALLY. BEGAN TO DECREASE ON DESCENT AND WARNING BECAME PERSISTENT. FOLLOWED QRH AND SHUT L ENG DOWN. (FLIGHT 5801 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28633711 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 28634200, CP 28634196 FOR CARBON SEAL REPLACEMENT. REFERENCE CP 28633941, CP 28633956, CP 28638846 AND CP 28641779 FOR FINDINGS AND ENGINE RUNS. DURING POST MAINTENANCE LH ENGINE RUNS FOUND OIL PRESSURES TO BE WITHIN LIMITS REFERENCE CRJ 200 AMM CH 71-00-00."
